Multiple sclerosis treatment side effects

Common Questions and Answers about Multiple sclerosis treatment side effects

multiple-sclerosis

Avatar m tn Welcome to the MS forum. I'm sorry to hear about your wife. It sounds like you're really supportive, and it means a great deal to someone going through this. My husband is really supportive, and I don't know what I would have done if he wasn't. He helps me with the housework, giving me my daily injections, is an active participant and advocate when I go to the doctor, and is understanding when I'm not feeling well.
Avatar n tn I have had RR multiple sclerosis since I was 10 ish diagnosed (finally) in 2008. Had routine MRi of head and neck last month, everything is stable for 2 years now. Thank you Tysabri! My question is the impression of my mri stated T1 and T2 disease burden is at least moderate ( written for head and cervical MRI). Also JCV negative this whole time can I stay on Tysabri indefintely as long as I am negative?
Avatar m tn One of them said it is all due to ur anxiety ( Cause i do not have any bladder problems and dizziness, numbness tingling all is due to anxiety) but one said its Multiple Sclerosis+ anxiety. My MRI and EEG were clear. Currently i have high frequency of muscle tingling through out my body only when i am lying on bed plus i see double vision of any statement especially ( white in colour) on TV and laptop. Is it MS? Should I start taking Med for MS or just let it be and hope it will go away?
Avatar f tn Facial twitches are caused by stress and anxiety, muscle fatigue, side effects of medicines, high intake of caffeine, Parkinson’s disease in elderly, magnesium deficiency etc. Hemi facial spasm may be seen in tumors, multiple sclerosis, stroke etc. treatment may include balanced diet with mineral supplements like potassium, calcium, magnesium, massages for fatigue, B complex supplementation like avocadoes, bananas, legumes etc. drugs like gabapentin, phenytoin are used for hemifacial spasm.
Avatar f tn //ms.about.com/od/treatments/a/cis_treatment.htm When it comes to side effects of the DMDs, I asked this same question to my neuro before my diagnosis. I made the statement something to the effect of that he had to be careful with my diagnosis because you don't want to put me on medicines because of the side effects . . . and he cut me off and said that if I did have MS, that any side effect that came from the DMD would be tiny in comparison to what the disease could do.
1029680 tn?1286919361 It might also be worthwhile to lookup all your medications on drugs.com, to see if any list intestinal issues or flatulence as side-effects. You have fewer options if your problem is caused by a medication you really need to take, but at least you'd know who to blame. And changing your diet still might help.
Avatar n tn Can you tell me the name of the disease and what it means for the future or its side effects and treatment?
1159208 tn?1262603396 The other thing that needs to be checked is multiple sclerosis. Multiple sclerosis is a chronic demyelinating condition where the disease phase is characterized by active phase and remissions. It has multiple symptoms and signs and is a diagnosis of exclusion. The symptoms of multiple sclerosis are loss of balance, muscle spasms, numbness in any area, problems with walking and coordination, tremors in one or more arms and legs.
Avatar f tn Before beginning treatment I had to sign a form listing all the potential side effects of treatment. It was lengthy and scary but at least I was informed. Sorry you are alone and frightened. When you are free from the meds, and your mind has cleared, perhaps you can use this time, to transform your fear into strength. This happened to me, when I nearly died from this virus. I went deep within, faced my fears and found my center, a loving place, from which I continue to draw strength.
Avatar f tn There are certain causes responsible for muscle twitching like diet deficiency, drug overdose, and side effects of diuretics, corticosteroids, estrogens, exercise, benign twitches, and nervous system conditions like amyotrophic lateral sclerosis or ALS, muscle dystrophy, spinal muscular atrophy and myopathy. Your neurologist needs to look into these conditions one by one. The other possible cause could be multiple sclerosis and is a diagnosis of exclusion.
Avatar f tn What r the treatment my doctor said IV.but I C where there's pills so confused and really wish I knew what my numbers match.Thank you.
Avatar m tn my sister (24) was diagnosed Multiple Sclerosis in 2010, responded to steroid. now she suffered sudden & complete loss of vision in her left eye. she has been put on SOLUMEDROL. please suggest any available treatment modalities world over ? chances of return of vision ??
Avatar m tn i had been diagonised with multiple sclerosis in the year 2001. now i am not able to walk. i am also not able to see clearly. my speech is also not clear. i think my type of ms is primary progressive since my condition has worsened gradually. pl suggest some medicines or other alternative therapy.
Avatar m tn I took Copaxone for a year and side effects were not bad. The injections stung for a bit afterward but it was tolerable. I had no other issues. I suffer from Depression so choosing was easy since all the others can worsen depression. Good Luck to you.
Avatar m tn Ya I just got back my MRI the third one in 1 year and the results are the same, the MRI shows an area 9mm in length on the left side of my brain, it represents an area of demylenation, I have now been too 3 neurologists and none of them know what it is, I was hoping I could list some of my symptoms and someone here could help me out, here goes Right side of my body only numbness face, Vertigo, insomnia, anxiousness, stress, trembling, spasms in my face, ear and leg, my stomach also will jerk fro
Avatar f tn I am 49 and have both addisons and multiple sclerosis. I was diagnosed with MS 20 years ago and addisons 2 years ago. Does any one else have both and if so did you develop he addisons symptoms after a steroid dose increase with an MS flareup.
Avatar f tn The association of eye signs with neurological symptoms of right leg pain also warrants exclusion of MS, multiple sclerosis where the disease phase is characterized by active phase and remissions. It has multiple symptoms and signs and is a diagnosis of exclusion. The symptoms of multiple sclerosis are loss of balance, muscle spasms, numbness in any area, problems with walking and coordination, tremors in one or more arms and legs.
Avatar f tn org/getmedia/5ca284d3-fc7c-4ba5-b005-ab537d495c3c/DMT_Consensus_MS_Coalition_color This 2014 coalition paper lists the main disease modifying drugs and the notable side effects/warnings and precautions. If you look down the list which i think is on page 8, you'll find the DMD your taking, and you'll be able to see if palpitations etc are associated with the medication your taking.
382218 tn?1341181487 About COPAXONE® COPAXONE® is indicated for the reduction of the frequency of relapses in RRMS, including patients who have experienced a first clinical episode and have MRI (Magnetic Resonance Imaging) features consistent with multiple sclerosis. The most common side effects of COPAXONE® are redness, pain, swelling, itching, a lump or an indentation at the site of injection, weakness, infection, pain, nausea, joint pain, anxiety, and muscle stiffness.